International Journal of Multidisciplinary Education and Research


ISSN: 2455-4588

Vol. 1, Issue 5 (2016)

Certain family of analytic and p-valent functions associated with subordination

Author(s): Elumalai M, Selvaraj C
Abstract: The main aim of this paper is to introduce a new class Mp(α,µ,λ,A,B) of p−valent and analytic function 1-8-11 and obtained the results of coefficient estimates, growth and distortion theorem, radii of close to convexity, starlikeness and convexity, colousure theorem, weighted mean, arithmetic mean, linear combination for the class. 2000 Mathematics Subject Classification. 30C45.
Pages: 16-23  |  1044 Views  335 Downloads
library subscription